# SDR CA011005009

- Difficulty date: September 19, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) PILOT REPORT LOSS OF NR 3 HYDRAULIC PRESSURE IN CRUISE. MAINTENANCE REMOVED AND REPLACED EDP (ENGINE DRIVEN PUMP)  3A AND AIRCRAFT BACK IN SERVICE.
